| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated implanted a 12.6mm vticmo12.6; -16.5/1.0/002 (sphere / cylinder / axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2022 as a replacement lens.The lens was explanted on (b)(6) 2023 due to lens rotation and iop spikes.It was indicated there will be not replacement lens.The problem is not resolved.